It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Let me begin by stating that I am male and each gender reacts a little differently to accutane.

I've used accutane 4 times for large doses each time.

My hair has changed (went from very wavy/curly, heavy, and thick to straighter, thinner, and lighter = thinning hair) a little more after each use. The last two course of Accutane were quite high and the largest amount of thinning was seen during and after those two.

The accutane hasn't caused me to begin balding, however, it has caused the texture and nature of my hair to change prematurely. My hair still grows fast and is still fairly thick. When I mentioned thinning above, that was referring to the actual size and thickness of the hair, not the amount etc. (does that make sense?). I'm now on my 5th course of Accutane (low-dose/long-term) and I will be seeking out a good skin, hair, and nails supplement (with little or no vit. A)and keeping my protein and fat intakes at a moderate level to help keep my hair from balding or thinning to much.

Good luck to all.





All times are GMT -7. The time now is 03:04 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!